JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EXISTENCE OF SOLUTIONS OF QUASILINEAR INTEGRODIFFERENTIAL EVOLUTION EQUATIONS IN BANACH SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EXISTENCE OF SOLUTIONS OF QUASILINEAR INTEGRODIFFERENTIAL EVOLUTION EQUATIONS IN BANACH SPACES
Balachandran, Krishnan; Park, Dong-Gun;
  PDF(new window)
 Abstract
We prove the local existence of classical solutions of quasi-linear integrodifferential equations in Banach spaces. The results are obtained by using fractional powers of operators and the Schauder fixed-point theorem. An example is provided to illustrate the theory.
 Keywords
existence of solution;quasilinear integrodifferential equation;analytic semigroup;fixed point theorem;
 Language
English
 Cited by
1.
REGULARITY OF SOLUTIONS OF QUASILINEAR DELAY INTEGRODIFFERENTIAL EQUATIONS,;;;

대한수학회지, 2011. vol.48. 3, pp.585-597 crossref(new window)
1.
Existence results for fractional impulsive integrodifferential equations in Banach spaces, Communications in Nonlinear Science and Numerical Simulation, 2011, 16, 4, 1970  crossref(new windwow)
2.
REGULARITY OF SOLUTIONS OF QUASILINEAR DELAY INTEGRODIFFERENTIAL EQUATIONS, Journal of the Korean Mathematical Society, 2011, 48, 3, 585  crossref(new windwow)
3.
On solvability of the integrodifferential hyperbolic equation with purely nonlocal conditions, Acta Mathematica Scientia, 2015, 35, 3, 601  crossref(new windwow)
4.
The nonlocal Cauchy problem for nonlinear fractional integrodifferential equations in Banach spaces, Nonlinear Analysis: Theory, Methods & Applications, 2010, 72, 12, 4587  crossref(new windwow)
 References
1.
H. Amann, Quasilinear evolution equations and parabolic systems, Trans. Amer. Math. Soc. 293 (1986), no. 1, 191–227

2.
E. H. Anderson, M. J. Anderson, and W. T. England, Nonhomogeneous quasilinear evolution equations, J. Integral Equations 3 (1981), no. 2, 175–184

3.
D. Bahuguna, Quasilinear integrodifferential equations in Banach spaces, Nonlinear Anal. 24 (1995), no. 2, 175–183 crossref(new window)

4.
D. Bahuguna, Regular solutions to quasilinear integrodifferential equations in Banach spaces, Appl. Anal. 62 (1996), no. 1-2, 1–9 crossref(new window)

5.
K. Balachandran and K. Uchiyama, Existence of solutions of quasilinear integrodifferential equations with nonlocal condition, Tokyo J. Math. 23 (2000), no. 1, 203–210

6.
K. Balachandran and K. Uchiyama, Existence of local solutions of quasilinear integrodifferential equations in Banach spaces, Appl. Anal. 76 (2000), no. 1-2, 1–8 crossref(new window)

7.
F. Colombo, Quasilinear parabolic equations in Ck spaces, Dynam. Systems Appl. 6 (1997), no. 2, 271–296

8.
M. G. Crandall and P. E. Souganidis, Convergence of difference approximations of quasilinear evolution equations, Nonlinear Anal. 10 (1986), no. 5, 425–445 crossref(new window)

9.
A. Friedman, Partial Differential Equations, Holt, Rinehart and Winston, Inc., New York, 1969

10.
K. Furuya, Analyticity of solutions of quasilinear evolution equations. II, Osaka J. Math. 20 (1983), no. 1, 217–236

11.
R. Ikehata and N. Okazawa, A class of second order quasilinear evolution equations, J. Differential Equations 114 (1994), no. 1, 106–131 crossref(new window)

12.
A. G. Kartsatos, Perturbations of M-accretive operators and quasi-linear evolution equations, J. Math. Soc. Japan 30 (1978), no. 1, 75–84 crossref(new window)

13.
S. Kato, Nonhomogeneous quasilinear evolution equations in Banach spaces, Nonlinear Anal. 9 (1985), no. 10, 1061–1071 crossref(new window)

14.
T. Kato, Quasi-linear equations of evolution, with applications to partial differential equations, Spectral theory and differential equations (Proc. Sympos., Dundee, 1974; dedicated to Konrad Jorgens), pp. 25–70. Lecture Notes in Math., Vol. 448, Springer, Berlin, 1975 crossref(new window)

15.
T. Kato, Abstract evolution equations, linear and quasilinear, revisited, Functional analysis and related topics, 1991 (Kyoto), 103–125, Lecture Notes in Math., 1540, Springer, Berlin, 1993 crossref(new window)

16.
K. Kobayasi and N. Sanekata, A method of iterations for quasi-linear evolution equations in nonreflexive Banach spaces, Hiroshima Math. J. 19 (1989), no. 3, 521–540

17.
A. Lunardi, Global solutions of abstract quasilinear parabolic equations, J. Differential Equations 58 (1985), no. 2, 228–242 crossref(new window)

18.
M. G. Murphy, Quasilinear evolution equations in Banach spaces, Trans. Amer. Math. Soc. 259 (1980), no. 2, 547–557

19.
H. Oka, Abstract quasilinear Volterra integrodifferential equations, Nonlinear Anal. 28 (1997), no. 6, 1019–1045 crossref(new window)

20.
H. Oka and N. Tanaka, Abstract quasilinear integrodifferential equations of hyperbolic type, Nonlinear Anal. 29 (1997), no. 8, 903–925 crossref(new window)

21.
A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York, 1983

22.
N. Sanekata, Convergence of approximate solutions to quasilinear evolution equations in Banach spaces, Proc. Japan Acad. Ser. A Math. Sci. 55 (1979), no. 7, 245–249 crossref(new window)

23.
N. Sanekata, Abstract quasi-linear equations of evolution in nonreflexive Banach spaces, Hiroshima Math. J. 19 (1989), no. 1, 109–139

24.
N. Sanekata, Abstract quasi-linear equations of evolution with application to first order quasi-linear hyperbolic systems in two independent variables, Adv. Math. Sci. Appl. 3 (1993/94), Special Issue, 119–159

25.
P. E. Sobolevskii, Equations of parabolic type in Banach space, Amer. Math. Soc. Transl. 49 (1965), 1-62

26.
N. Tanaka, Quasilinear evolution equations with non-densely defined operators, Differential Integral Equations 9 (1996), no. 5, 1067–1106